Contato

Universidade de Brasília
Campus Universitário Darcy Ribeiro
Departamento de Matemática
Brasília - DF
70910-900, Brasil
mgaronzi[at]gmail.com

Martino Garonzi

Welcome to the web page of professor Martino Garonzi.

Curriculum lattes

 Página UnB

 

 

My publications:

1. GARONZI, MARTINO; LEVY, DAN ; MARÓTI, ATTILA ; SIMION, IULIAN I. . Primitive permutation groups as products of point stabilizers. Journal of Algebra (Print), v. 471, p. 399-408, 2017.
 
2. DANTAS, ALEX CARRAZEDO ; GARONZI, MARTINO ; BASTOS, RAIMUNDO . Finite groups with six or seven automorphism orbits. Journal of Group Theory, v. 1, p. 1, 2017.
 
3. LUCCHINI, ANDREA ; GARONZI, MARTINO . Irredundant and Minimal Covers of Finite Groups. Communications in Algebra, v. 44, p. 1722-1727, 2016.
 
4. GARONZI, MARTINO; LEVY, DAN ; MARÓTI, ATTILA ; SIMION, IULIAN I. . FACTORIZATIONS OF FINITE GROUPS BY CONJUGATE SUBGROUPS WHICH ARE SOLVABLE OR NILPOTENT. Journal of Algebra and its Applications, v. 16, p. S0219498817500438, 2016.
 
5. CANNON, JOHN ; GARONZI, MARTINO ; LEVY, DAN ; MARÓTI, ATTILA ; SIMION, IULIAN I. . Groups equal to a product of three conjugate subgroups. Israel Journal of Mathematics, v. 215, p. 31-52, 2016.
 
6. GARONZI, MARTINO; PATASSINI, MASSIMILIANO . Inequalities detecting structural properties of a finite group. Communications in Algebra, v. 45, p. 677-687, 2016.
 
7. GARONZI, MARTINO; LEVY, DAN ; MARÓTI, ATTILA ; SIMION, IULIAN I. . Minimal length factorizations of finite simple groups of Lie type by unipotent Sylow subgroups. Journal of Group Theory, v. 19, p. 337-346, 2016.
 
8. GARONZI, MARTINO; LUCCHINI, ANDREA . Covers and normal covers of finite groups. Journal of Algebra (Print), v. 422, p. 148-165, 2015.
 
9. GARONZI, MARTINO; MARÓTI, ATTILA . On the number of conjugacy classes of a permutation group. Journal of Combinatorial Theory. Series A (Print), v. 133, p. 251-260, 2015.
 
10. GARONZI, MARTINO; LEVY, DAN . Factorizing a finite group into conjugates of a subgroup. Journal of Algebra (Print), v. 418, p. 129-141, 2014.
 
11. GARONZI, MARTINO. FINITE GROUPS THAT ARE THE UNION OF AT MOST 25 PROPER SUBGROUPS. Journal of Algebra and its Applications, v. 12, p. 1350002, 2013.
 
12. GARONZI, MARTINO. Covering Certain Monolithic Groups with Proper Subgroups. Communications in Algebra, v. 41, p. 471-491, 2013.
 
13. GARONZI, MARTINO. Covering certain wreath products with proper subgroups. Journal of Group Theory, v. 14, p. 103-125, 2011.
 
14. GARONZI, MARTINO; LUCCHINI, ANDREA . Direct products of finite groups as unions of proper subgroups. Archiv der Mathematik (Printed ed.), v. 95, p. 201-206, 2010.